Spectral distribution in the reflection of parametric X-rays. / Chesnokov, Yu A.; Shchagin, A. V.; Shul'Ga, N. F.; Kubankin, A. S.; Potylitsyn, A. P.; Gogolev, A. S.; Uglov, S. R.; Cherepennikov, Yu M.; Karataev, P.

In: Journal of Physics: Conference Series, Vol. 517, No. 1, 012018, 01.01.2014.

Research output: Contribution to journalArticle

Published
  • Yu A. Chesnokov
  • A. V. Shchagin
  • N. F. Shul'Ga
  • A. S. Kubankin
  • A. P. Potylitsyn
  • A. S. Gogolev
  • S. R. Uglov
  • Yu M. Cherepennikov
  • P. Karataev
Original languageEnglish
Article number012018
JournalJournal of Physics: Conference Series
Volume517
Issue number1
DOIs
Publication statusPublished - 1 Jan 2014
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 22929277